RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1542–1552 (Mi de9439)  

Integral Equations

Singular integral operators in domains with corners in the plane

V. B. Vasil'ev (Vasilyev)

Novgorod State Pedagogical Istitute

Full text: PDF file (1294 kB)

English version:
Differential Equations, 1994, 30:9, 1426–1435

Bibliographic databases:
UDC: 517.968
Received: 11.04.1994

Citation: V. B. Vasil'ev (Vasilyev), “Singular integral operators in domains with corners in the plane”, Differ. Uravn., 30:9 (1994), 1542–1552; Differ. Equ., 30:9 (1994), 1426–1435

Citation in format AMSBIB
\Bibitem{Vas94}
\by V.~B.~Vasil'ev~(Vasilyev)
\paper Singular integral operators in domains with corners in the plane
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1542--1552
\mathnet{http://mi.mathnet.ru/de9439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347806}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1426--1435


Linking options:
  • http://mi.mathnet.ru/eng/de9439
  • http://mi.mathnet.ru/eng/de/v30/i9/p1542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020